Lybrate.com has top trusted General Physicians from across India. You will find General Physicians with more than 41 years of experience on Lybrate.com. You can find General Physicians online in Pune and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Diagnostic Cardiac Procedures
Treatment of Endoscopic Sinus Surgery
Treatment of Lumbar Radiculopathy
Oxygen Therapy Treatment
Hiv Prophylaxis Post Exposure
Restylane Vital Procedure
Treatment of Shin Splints
Treatment of Shin Splits
Management of Smoking Cessation
Treatment of Tetracycline Stains
Weight Management Treatment
Asthma Management Program
Skin Detoxification Treatment
Head And Neck Pain Treatment
Health Check Up
Health Screening For Men
I am 34 years old man. My penis erect fully during intercrose, ejected within 2 to 3 minutes. Kindly suggest what to do ?
I am 31 years old lady. Facing pcod issue. I have started getting periods twice a month. Also it does not stop unless I take medcn. My menses cycle has been disturbed a lot. I m planning to conceive. Bt unable to do so. Kindly guide me.
I need a satisfied answer I changed the college due to not fit for environment and adjustment problem at chennai for 11 months I applied for medical college at top most university at south as well as india due to mentally and physically torcher by students out there got ragged also I was alone no body to talk at all. All were tamilains and malyalams and I was a north east boy who they dominant they hate us I do not know why people of india think us so different we are to humans begins and indian to so due that stress my health problem start build up chest pain though im non smoker and drinker every day headache lots of negative senses were killing me so now decided to shift at kolkata but I do not why from inside some thing is itching why I my mind is saying you should stay there by the people of locality and friends they are telling me you should adjust there by this its killing me I changed coz my health was not so good and mentally was not fit there please I want to know thay did I do right choice changing the college form chennai to kolkata im shifting now for the same field at medical course please tell me give me guidance every time I think about that college and fell guilty about if I adjust there the things could be different in other way I think about my health for medical student what is good for please guide did I did right or wrong.
What are symptoms of "gastroesophageal REfLUX DISEASE" Could you please suggest me remedies, if symptoms are appeared in my bod.
My baby is 3 months old he is having stomach ache as he starts crying more if I touch the stomach what medicine do I use in this emergency at midnight.
I have stomach pain for 2 days. Which is you bareabale n what I should do for reducing my stomach pain.
I am 22 years, male: last month I got sudden hearing loss in my left ear with ring- song sound continuously audible, PAT easily was 75% loss in left, normal in right, doctor confirmed it as sensorineural hearing loss and I had given steroid injections and also tablets only about 10% improvement in 1 month, Now they asked to stop using medicines. Any treatment is available for regain if hearing and any treatment for ring-song sound in ear.
Hi, I am 25 years old. I have been having problem of acidity. Every morning while brushing I get vomiting sensation. I have been taking antacid to refrain from this problem. What are the medicines should I take?
Drug rashes are generally defined as the reaction of the body to certain kinds of diseases. Different drugs result in different kinds of diseases which sometimes are as dangerous as being life-threatening. There are different types of drug rashes. They can manifest in different forms. Common ones are:
- Blisters and swelling: Many drugs result in acute blisters and swelling in different parts of the body. This condition, if unchecked, may aggravate, leading to dangerous consequences.
- Prolonged high fever: Continuous rise in fever is often diagnosed as a serious consequence of certain drugs.
- Abnormal redness of the skin: Few medicines often result in sudden reddening of the skin. This condition continues till the drug is discontinued.
- Rash and itching: This is considered as one of the most common side-effects of medicines. Often medicines result in continuous itching and rashes on the skin that also causes swelling, if unchecked.
- Swelling of tissues: Tissues often swell up as a result of consumption of certain medicines. Consequently, the concerned person experiences problems in breathing and often a drastic fall in blood pressure.
However, there are ways that one can adopt in order to combat drug rashes.
- Identify and discontinue the drug: One of the most essential ways of combating drug rashes is to identify the drug and immediately discontinue its consumption.
- Avoid using chemicals: One way of easy recuperation is to avoid using chemicals, soaps on the affected areas. If continued to use, they aggravate the already caused damage. On the other hand, Calamine can be used for treating drugs.
- Wear loose-fitting clothes: Wearing tight clothes that sticks to the body further damages the skin. Instead, one should try to wear loose-fitted clothes that allow the skin to heal.
- Apply cool compresses: Taking cool showers or applying cool compresses over the affected areas significantly help to recuperate fast.